Couldn't find what you looking for?

TRY OUR SEARCH!

It has been 4 months since my last period. I was prescribed Provera to get my cycle going. I was given 10 pills to be taken 1 daily. About 1 hour after taking the first pill, I started bleeding. Is this considered the start of my period? Should I continue to take the remainder of the medication?

Thank you!

Loading...

Ring your doctor and check with them
Reply

Loading...

Hi! I would call a doctor who prescribed Provera and ask this question. I think this is your period but I am not sure if you should continue to take the drug or stop.

My sister was also prescribed Provera and after 10 days of taking the pills she had such an abnormal bleeding that she had to be taken to hospital. So, I wouldn’t play with these hormones but would contact a doc and get all the info from him/her.

Good luck to you! Let me know how it went!
Reply

Loading...